Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bleeding after sextual intercourse, for a month - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :  
Doctor :   How may i help you?
User :   I have been bleeding after sexual intercourse consistently for the past month.
Doctor :   Your age?

User :   30
Doctor :   Is it due to injury or your normal mensus in excess
Doctor :   Any history of birth control pills?
User : period will be due in about one week. No injuries. Definitely not an STD.
Doctor :   Ok
Doctor :   Were your periods regular before?
User :   Birth controls in the past. My husband had a vasectomy 2 years ago so I haven't been on birth control pills
Doctor :   Ok

User :   Yes, periods have always been regular
Doctor :   Ok so now you complaints are persistant blleds since a month
User :   right
Doctor :   Ok
Doctor :   Then i woud stongly suggest you to get examined by a gynecologist
User :   Ok, thanks, that what i will do
Doctor :   Because you dont have any reasons for hormonal imbaalnce as not using Birth control pills
User :   right
Doctor :   And at you age it not coomon for excess bleeds
Doctor :   Rather after 45 we consider it due to menopausal chnages
User :   ok, that's what i figured
Doctor :   For now get examined for you better ment
Doctor :   Wishing you a speedy recovery
User :   thanks for your time Dr. Karthik
Doctor :   Thanks for consulting me
Doctor :   You are welcome
Doctor :   Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor